標題: Optimistic Shannon coding theorems for arbitrary single-user systems
作者: Chen, PN
Alajaji, F
電信工程研究所
Institute of Communications Engineering
關鍵字: error probability;optimistic channel capacity;optimistic source coding rate;Shannon theory;source-channel separation theorem
公開日期: 1-十一月-1999
摘要: The conventional definitions of the source coding rate and or channel capacity require the existence of reliable codes for all sufficiently large block lengths. Alternatively, if it is required that good codes exist for infinitely many block lengths, then optimistic definitions of source coding rate and channel capacity are obtained. In this work, formulas for the optimistic minimum achievable fixed-length source coding rate and the minimum epsilon-achievable source coding rate for arbitrary finite-alphabet sources are established, The expressions for the optimistic capacity and the optimistic epsilon-capacity of arbitrary single-user channels are also provided. The expressions of the optimistic source coding rate and capacity are examined for the class of information stable sources and channels, respectively, Finally, examples for the computation of optimistic capacity are presented.
URI: http://dx.doi.org/10.1109/18.796417
http://hdl.handle.net/11536/30985
ISSN: 0018-9448
DOI: 10.1109/18.796417
期刊: IEEE TRANSACTIONS ON INFORMATION THEORY
Volume: 45
Issue: 7
起始頁: 2623
結束頁: 2629
顯示於類別:會議論文


文件中的檔案:

  1. 000083159300053.pdf